Severe back and leg pains after getting the 3 month injection. This is the only medication I am taking. I was very active and now I am in such pain I find it hard to walk, sleep.
- Eligard Information for Consumers
- Eligard Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eligard (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was diagnosed with Stage 4 Prostate Cancer at the age of 42. Have been on Eligard for about a year. It was explained to me that this treatment can ...
2 answers • 21 Jun 2012
... prostate cancer, but no one seems to provide any support for those side effects... just suffer them? Exercise? Diet? Heat? Ibuprophen? Rest? Does ...
3 answers • 17 Apr 2013
... treatments (45 treatments) ending in December. On Dec. 30, he had the second injection of Eligard. He experienced times of mild confusion after ...
1 answer • 26 Feb 2014
I had the Lupron injection 3 months ago and I am having severe breathing problem. Troubled breathing is listed as one of the side effects of this ...
0 answers • 23 Sep 2015